Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ratios of dual generic degrees of a finite Coxeter group


Author: Dean Alvis
Journal: Proc. Amer. Math. Soc. 91 (1984), 532-536
MSC: Primary 20C15; Secondary 20G05
MathSciNet review: 746083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is obtained for the ratio of dual generic degrees of a finite Coxeter group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15, 20G05

Retrieve articles in all journals with MSC: 20C15, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746083-1
Article copyright: © Copyright 1984 American Mathematical Society